Mirzadeh, S., Iranmanesh, A., Ormoz, E.. (1400). On the Independence of Jeffreys’ Prior for Truncated-Exponential Skew-Symmetric Models. , 14(1), 91-103. doi: 10.30495/ijim.2022.19219
S. Mirzadeh; A. Iranmanesh; E. Ormoz. "On the Independence of Jeffreys’ Prior for Truncated-Exponential Skew-Symmetric Models". , 14, 1, 1400, 91-103. doi: 10.30495/ijim.2022.19219
Mirzadeh, S., Iranmanesh, A., Ormoz, E.. (1400). 'On the Independence of Jeffreys’ Prior for Truncated-Exponential Skew-Symmetric Models', , 14(1), pp. 91-103. doi: 10.30495/ijim.2022.19219
Mirzadeh, S., Iranmanesh, A., Ormoz, E.. On the Independence of Jeffreys’ Prior for Truncated-Exponential Skew-Symmetric Models. , 1400; 14(1): 91-103. doi: 10.30495/ijim.2022.19219


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب